# SDR CALA2025032103056

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 27,507 hours, 10,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H W/W STA 663 VAPOR BARRIER UPPER ANGLE CRACK AT LBL 7" REF AAR N/R 9948295 ESFR CREATED FOR LP 4168494
